Alert archive / Illinois / Wind Advisories in 2007
Wind Advisory 4, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Jun 6, 2007, 3:36 PM CDT for 16 counties in Illinois; 5 counties in Indiana. It took effect at Jun 7, 2007, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 3:36 PM CDT (20:36 UTC)
- In effect from
- Jun 7, 2007, 10:00 AM CDT
- Expired
- Jun 7, 2007, 7:15 PM CDT
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
All 21 counties
Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLOT 062036 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 336 PM CDT WED JUN 6 2007 ...STRONG WINDS TO AFFECT THE REGION THURSDAY... .STRONG LOW PRESSURE WILL MOVE FROM THE NORTHERN PLAINS TONIGHT TO THE UPPER GREAT LAKES THURSDAY. A STRONG PRESSURE GRADIENT WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND THURSDAY EVENING. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 070445- /O.NEW.KLOT.WI.Y.0004.070607T1500Z-070608T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 336 PM CDT WED JUN 6 2007 /436 PM EDT WED JUN 6 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM CDT /8 PM EDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM CDT /8 PM EDT/ THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THURSDAY MORNING WITH GUSTS TO 45 TO 50 MPH BY EARLY THURSDAY AFTERNOON. THE STRONG WINDS WILL CONTINUE INTO EARLY THURSDAY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KLOT 070419 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1119 PM CDT WED JUN 6 2007 ...STRONG WINDS TO AFFECT THE REGION THURSDAY... .STRONG LOW PRESSURE WILL MOVE FROM THE NORTHERN PLAINS TONIGHT TO THE UPPER GREAT LAKES THURSDAY. A STRONG PRESSURE GRADIENT WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND THURSDAY EVENING. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 071430- /O.CON.KLOT.WI.Y.0004.070607T1500Z-070608T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 1119 PM CDT WED JUN 6 2007 /1219 AM EDT THU JUN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM CDT /8 PM EDT/ THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM CDT /8 PM EDT/ THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THURSDAY MORNING WITH GUSTS TO 45 TO 50 MPH BY EARLY THURSDAY AFTERNOON. THE STRONG WINDS WILL CONTINUE INTO EARLY THURSDAY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 070959 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 459 AM CDT THU JUN 7 2007 ...STRONG WINDS TO AFFECT THE REGION TODAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE DAKOTAS THIS MORNING TO CENTRAL ONTARIO TONIGHT. AS THE LOW TRACKS TO THE NORTHEAST... THE PRESSURE GRADIENT WILL RAPIDLY INTENSIFY... CAUSING STRONG...GUSTY WINDS. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 071800- /O.EXT.KLOT.WI.Y.0004.070607T1500Z-070608T0500Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 459 AM CDT THU JUN 7 2007 /559 AM EDT THU JUN 7 2007/ ...WIND ADVISORY NOW IN EFFECT FROM 10 AM CDT /11 AM EDT/ THIS MORNING TO MIDNIGHT CDT /1 AM EDT/ TONIGHT... SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THIS MORNING WITH GUSTS TO 45 TO 50 MPH BY EARLY AFTERNOON. THE STRONG WINDS WILL CONTINUE UNTIL AROUND MIDNIGHT TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KREIN
000 WWUS73 KLOT 071447 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 947 AM CDT THU JUN 7 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 072300- /O.CON.KLOT.WI.Y.0004.070607T1500Z-070608T0500Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 947 AM CDT THU JUN 7 2007 /1047 AM EDT THU JUN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /1 AM EDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /1 AM EDT/ TONIGHT. SOUTHERLY WINDS OF 25 TO 35 MPH ARE LIKELY THROUGH THIS EVENING WITH GUSTS OF 45 TO 50 MPH EXPECTED. WINDS WILL SLOWLY BEGIN TO SUBSIDE THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IZZI
000 WWUS73 KLOT 072028 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 328 PM CDT THU JUN 7 2007 .STRONG LOW PRESSURE OVER THE UPPER MIDWEST...WILL MOVE INTO CENTRAL ONTARIO TONIGHT. AS THE LOW TRACKS TO THE NORTHEAST... THE STRONG PRESSURE GRADIENT WILL BEGIN TO RELAX THIS EVENING. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 080500- /O.CON.KLOT.WI.Y.0004.000000T0000Z-070608T0500Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 328 PM CDT THU JUN 7 2007 /428 PM EDT THU JUN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /1 AM EDT/ TONIGHT... SOUTHERLY WINDS OF 25 TO 35 MPH WILL CONTINUE INTO EARLY THIS EVENING...WITH GUSTS TO 45 MPH. THE WINDS WILL SLOWLY DIMINISH DURING THE MID AND LATE EVENING HOURS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 080015 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 715 PM CDT THU JUN 7 2007 ...WIND ADVISORY IS CANCELLED... .WHILE THE STRONG LOW PRESSURE AREA IN WEST ONTARIO IS STILL PRODUCING HIGH WINDS ACROSS THE GREAT LAKES REGION...WINDS ARE FALLING SHORT OF ADVISORY CRITERIA. FURTHER RELAXATION IN WIND SPEEDS IS LIKELY THROUGH THE EVENING. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 080115- /O.CAN.KLOT.WI.Y.0004.000000T0000Z-070608T0500Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 715 PM CDT THU JUN 7 2007 /815 PM EDT THU JUN 7 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND ADVISORY. A FEW AREAS ACROSS NORTHEAST ILLINOIS EXPERIENCED WIND ADVISORY CRITERIA EARLIER TODAY. NO CRITERIA HAS BEEN MET IN SINCE 400 PM CDT AND THE PROSPECT FOR REACHING WIND SPEEDS TO 45 MPH IS DIMINISHING AS SUNSET APPROACHES. THUS THE WIND ADVISORY IS CANCELLED FOR THE REMAINDER OF THE NIGHT. $$ RLB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Jun 6, 2:51 PM CDT, 45 minutes earlier.
Area forecast discussion, Jun 6, 2:51 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 251 PM CDT WED JUN 6 2007 .DISCUSSION... 251 PM...TWO MAIN CONCERNS THIS AFTERNOON...STRONG SYNOPTIC WINDS ACROSS THE REGION THURSDAY THEN POTENTIAL FOR SEVERE WEATHER EVENT THURSDAY EVENING/THURSDAY NIGHT. IN THE SHORT TERM...AREA OF SHOWERS WITH A FEW THUNDERSTORMS MOVING ACROSS NORTHERN IL. WILL NEED TO ADJUST FORECAST TO ACCOUNT FOR THIS ACTIVITY...BUT EXPECT IT TO BE EAST OF THE AREA BY MID EVENING. VERY STRONG SFC LOW FOR THIS TIME OF YEAR ACROSS THE NORTHERN PLAINS WHICH WILL LIFT NE ACROSS THE UPPER LAKES REGION THURSDAY AFTERNOON INTO THURSDAY NIGHT. GRADIENT TIGHTENS AHEAD OF THE FRONT ACROSS THE WESTERN LAKES/OH VALLEY WITH LOW LEVEL WINDS THRU THE MIXED LAYER AS HIGH AS 40-45KTS THRU MID DAY AND THEN ACTUALLY INCREASING THURS EVENING TO 50+KTS TO AS LOW AS 850MB. SHOULD EASILY BE ABLE TO SEE SFC GUSTS TO 40KTS...PROBABLY HIGHER AND THAT MEETS LOCAL CRITERIA FOR WIND ADVISORY AND WILL BE HOISTING ADVISORY THIS AFTERNOON FOR THURSDAY. END TIMING IS A BIT PROBLEMATIC AS STRONGER WINDS ALOFT ARRIVE TOWARD EVENING. SO FOR NOW...WILL CARRY ADVISORY THRU 00Z FRIDAY BUT THIS MAY NEED TO BE EXTENDED IF TRENDS CONTINUE. AS FOR THE SVR POTENTIAL...UPDATED SWODY2 REMAINS ACROSS ROUGHLY NW HALF OF THE CWA AND WITH DISCUSSION WITH SPC AND LOCALLY... ATMOSPHERE REMAINS CAPPED THRU THURSDAY AFTERNOON AND THUS CONVECTION WILL BE CONFINED TO FRONTAL ZONE. EXPECT SUPERCELLS TO DEVELOP TO THE WEST OF THE CWA DURING THE AFTERNOON AND RACE QUICKLY NE AND AS THEY DO...SHOULD DEVELOP INTO A SQUALL LINE BY EARLY THURS EVENING. SPEED IN WHICH SQUALL LINE MOVES ACROSS THE CWA WILL DEPEND ON DEVELOPMENT OF COLD POOL TO ACCELERATE THE LINE OR THE LINE REMAINS MORE CELLULAR THUS SLOWING THE OVERALL EASTWARD MOVEMENT OF THE LINE/FRONT. WILL NOT TRY TO GET FANCY WITH TIMING AT THIS POINT KEEPING CURRENT FORECAST/GRIDS TIMING INTACT. BUT EXPECT ACTIVITY IN THE RFD AREA NEAR/BY 00Z AND NEAR THE CHICAGO METRO AREA TOWARD 03Z. WHILE A TORNADO IS POSSIBLE ACROSS THE WESTERN PART OF THE CWA BEFORE ACTIVITY EVOLVES INTO A LINE...ONCE THAT DOES OCCUR EXPECT MAIN THREAT TO BE DAMAGING WINDS ACROSS THE REMAINDER OF THE CWA AND WILL ADJUST THIS IN THE HWO...KEEPING TORNADO THREAT ACROSS NW CWA. ACTIVITY LIKELY LINGERING ACROSS NW INDIANA INTO FRIDAY MORNING. WEEKEND LOOKING DRY WITH A WARM FRONT LIFTING NORTH ACROSS THE AREA IN THE MONDAY/TUESDAY TIMEFRAME. HAVE OPTED TO STAY DRY AND CAN INCLUDE POPS AS MODELS PIN DOWN BETTER TIMING. VERY WARM DAY THURSDAY WITH TEMPS LIKELY TO TAG LOWER 90S EVERYWHERE...THEN BACKING OFF TO MORE SEASONAL LEVELS INTO THE WEEKEND. CMS && .AVIATION... 1225 PM CDT 18Z TAFS...TWO MAIN CONCERNS ARE AREA OF SHOWERS PRESENTLY MOVING INTO NORTHERN IL...AND INCREASING SOUTHERLY WINDS THIS AFTERNOON THROUGH THURSDAY. AREA OF SHOWERS ASSOCIATED WITH STRONG WARM AIR ADVECTION AT NOSE OF 50 KT 850 MB JET ACROSS IA INTO MN AND WI. ALSO WEAK VORT MAX MOVING INTO 500 MB RIDGE. SHOWERS ARE MOVING INTO MORE STABLE AIRMASS WITH SURFACE DEWPOINTS STILL IN LOW TO MID 40S OVER NORTHEAST IL. SOUTH END OF SHOWERS SHOULD CONTINUE TO WEAKEN AND ERODE...THUS LITTLE OR NO THREAT OF SHOWERS OR SPRINKLES OUT OF MID CLOUD DECK AT CHICAGO AREA TAFS. BETTER SHOT OF SHOWERS OVER FAR NORTHERN IL. WILL INTRODUCE A PROB GROUP FOR SHOWERS AT RFD FROM MID TO LATE AFTERNOON. CIG AND VSBY WILL REMAIN VFR. THERE HAVE BEEN SOME LIGHTNING STRIKES NOTED ACROSS NORTH CENTRAL IA BUT NO ACTIVITY ACROSS EAST CENTRAL IA OR NORTHWEST IL SO WILL LEAVE OUT THUNDER. SHOWERS SHOULD LIFT MOSTLY INTO WIS AND SHOULD BE OUT OF RFD BY EARLY EVENING. TIGHTENING PRESSURE GRADIENT THIS AFTERNOON AS POWERFUL LOW CONTINUES TO MOVE INTO NORTHERN PLAINS. MID AND HIGH CLOUD DECK WILL LIMIT HEATING THIS AFTERNOON AND MAY TEND TO HOLD DOWN GUSTINESS...BUT A FEW GUSTS AROUND 20 KNOTS STILL POSSIBLE MID AFTERNOON INTO THE EVENING. GRADIENT WILL CONTINUE TO TIGHTEN OVERNIGHT BUT DIURNAL CYCLE WILL MODERATE SURFACE WINDS SOMEWHAT. STRONG WARMING IN MID LEVELS THURSDAY SHOULD ALLOW FOR STRONG CAPPING AND MOSTLY CLEAR SKIES. LOTS OF INSULATION AND HEATING SHOULD CAUSE SURFACE WINDS TO INCREASE TO SUSTAINED 20-25 KNOTS WITH GUSTS TO 45 KTS...BUT THAT WILL BE A LITTLE BEYOND THE RANGE OF THIS FORECAST. THUNDERSTORMS SHOULD HOLD OFF UNTIL AFTER 00Z FRIDAY. ALLSOPP && .MARINE... 300 PM CDT HIGH PRESSURE OF 30.00 INCHES OVER THE LOWER GREAT LAKES THIS AFTERNOON WILL MOVE OFF THE EAST COAST AND BUILD SLIGHTLY TO 30.20 INCHES BY THURSDAY AFTERNOON. VERY STRONG LOW PRESSURE OF 29.05 INCHES OVER WESTERN SOUTH DAKOTA THIS AFTERNOON WILL MOVE TO NORTHERN MINNESOTA BY THURSDAY AFTERNOON AND INTO ONTARIO THURSDAY NIGHT. THIS WILL PRODUCE A STRONG PRESSURE GRADIENT ACROSS LAKE MICHIGAN. HOWEVER WARM AIR BLOWING ACROSS A CHILLY LAKE WILL LIMIT AMOUNT OF WIND GETTING TO SURFACE. BIGGER/TALLER SHIPS MAY OBSERVE STRONGER WINDS THAN THE BUOYS. WINDS WILL APPROACH 30 KNOTS BUT AT THIS TIME WILL KEEP FORECAST BELOW GALE FORCE. AS THE LOW CONTINUES TO MOVE NORTHEAST INTO HUDSON BAY A COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THURSDAY NIGHT. THIS WILL BE ACCOMPANIED BY A STRONG LINE OF THUNDERSTORMS WITH GUSTY WINDS AND ROUGHER SEAS. HIGH PRESSURE OF 30.05 INCHES WILL MOVE INTO THE MID MISSISSIPPI VALLEY BY FRIDAY EVENING AND TO THE LOWER GREAT LAKES SATURDAY. ALLSOPP && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...WIND ADVISORY 15Z THURSDAY TO 00Z FRIDAY. .IN...WIND ADVISORY 15Z THURSDAY TO 00Z FRIDAY. .LM...NONE. &&
Hazardous weather outlook, Jun 6, 4:30 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 AM CDT WED JUN 6 2007 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-071030- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 430 AM CDT WED JUN 6 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE OUTLOOK AREA THIS AFTERNOON. FREQUENT GUSTS TO 30 MPH ARE EXPECTED THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON MAINLY NORTH OF INTERSTATE 88 AND WEST OF INTERSTATE 39. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF A STRONG COLD FRONT ON THURSDAY. FREQUENT GUSTS TO 45 MPH ARE EXPECTED DURING THE DAY THURSDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE OUTLOOK AREA FROM LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. THE MAIN THREATS WILL BE VERY LARGE HAIL AND STRONG...DAMAGING WIND. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY TONIGHT...BUT WILL LIKELY BE REQUIRED LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-071030- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 430 AM CDT WED JUN 6 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WIND CONDITIONS FOR SMALL CRAFT WILL DEVELOP TONIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WIND CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH FRIDAY MORNING. THUNDERSTORMS ARE LIKELY THURSDAY EVENING THROUGH FRIDAY MORNING. SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...STRONG WINDS AND FREQUENT LIGHTNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
Nearby
Wind Advisories in Illinois, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.